MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that two only had 9 in the package.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Udi pi pending and will be added when available.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 25c055462 was reviewed and no anomalies related to the reported issue were observed.Based on the pictures and the samples provided, the reported issue was observed.The exact root cause was not determined and based on all available information, this is believed to have been an isolated event therefore no corrective actions are necessary at this time.We will continue to monitor reports and take actions as applicable.

Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23042631
Report Number1423537-2025-00364
Device Sequence Number18609604
Product Code GDY
UDI-Device Identifier20192253047285
UDI-Public(01)20192253047285
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317--
Device Lot Number25C055462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown